# SDR AALA202101259008

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 32,782 hours, 13,390 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Condition: Failed
- Location: Zone 200 Fus
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON APPROACH, THERE WAS AN ELECTRICAL BURN SMELL IN FLIGHT DECK, FOLLOWED BY MASTER CAUTION LIGHT AND CAPTAIN PITOT LIGHT.  REMOVED AND REPLACED CAPTAIN'S PITOT PROBE, AS PER AMM 34-11-01.
